MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy the implant jammed in the bone.Nothing broke off.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.(b)(6) 2022 update.Further information were provided that the client decided that after the anchor became jammed, due to a damaged thread, to hammer the implant in and use a new one to finish the surgery successfully.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-2324bcctt-1 suture anchor, biocomposite swivelock serial/batch number (b)(6) was received for investigation.Visual evaluation found that the traction suture is out of the device cannulate shaft and trapped within the screw/anchor and the device's shaft.The root cause of the reported failure mode is undetermined.

Brand Name
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15913754
Report Number1220246-2022-05841
Device Sequence Number6798055
Product Code MAI
UDI-Device Identifier00888867283510
UDI-Public00888867283510
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCTT-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown